# SDR IZ22003F00000

- Difficulty date: December 18, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N82WC
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 393SA
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89777026
- Part serial: 1482050
- Condition: Overtorqued
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT AT 15,000 FT, THE RT ENGINE EXPERIENCED AN OVERTORQUE CONDITION WITH NO SUBSEQUENT RESPONSE TO POWER LEVER MOVEMENT.  ENGINE WAS IMMEDIATELY SHUTDOWN AND A SINGLE ENGINE LANDING WAS MADE. FUEL CONTROL WAS REPLACED BEFORE FURTHER FLIGHTS.
